# SDR QXEA0002531

- Difficulty date: August 31, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 28,524 hours, 39,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Scratched
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SCRATCH ON PILOTS WINDSCREEN FRAME LOWER MOUNTING SURFACE AT X118 AND 47.0.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 1-10, 53-00-16, 51-20-16 AND 51-20-36 PAGE 1-8.
